# SDR DALA2021111507049

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 25,542 hours, 3,262 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 F/A CIDS PANEL MESSAGE: SLIDES ICE PROTECTION INOP DOOR 3 L/R. CORRECTIVE ACTION: REPLACED DEU 300RH4. (8337426)
